MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS CROSSTIE INTRAOSSEOUS FIXATION SYSTEM; SCREW, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS CROSSTIE INTRAOSSEOUS FIXATION SYSTEM; SCREW, FIXATION, BONE
Model Number 1443-2501
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2017
Type of Reportable Event Malfunction
Event or Problem Description
Two crosstie implants were broken during insertion (p/n 1443-2501 lot 101930 and p/n 1444-2500 lot 100944).A third implant (p/n 1443-2501 lot 101930) was successfully implanted but then removed after two were broken.This was done due to doctor preference.The implants are supposed to be returned through an ecopak.Rep called and gave details regarding the surgery where he reported the incident is due to user error caused by torqueing the inserter too quickly while trying to get the implant to release from the inserter.All three implants were removed and k-wires were used.
 
Additional Manufacturer Narrative
Lhrs were reviewed for both the packaged component lots (p/n 1443-2501 lot 101930 and p/n 1444-2500 lot 100944) and the implant lots (p/n 100059 lot 101890 and p/n 100059 lot 100932).No evidence was found to suggest that the implants or the packaged kits did not meet specifications prior to distribution.

Brand Name
CROSSTIE INTRAOSSEOUS FIXATION SYSTEM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501619
Report Number3020584246-2022-00011
Device Sequence Number5286035
Product Code HWC
UDI-Device Identifier00815432022045
UDI-Public00815432022045
Combination Product (Y/N)N
PMA/510(K) Number
K151270
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2021
Device Model Number1443-2501
Device Catalogue Number1443-2501
Device Lot Number101930
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2017
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexUnknown